Universidad Complutense de Madrid
E-Prints Complutense

Electromagnetic scattering by an infinite inhomogeneous dielectric cylinder: New Green’s function and integral equations

Impacto

Descargas

Último año

Fernández Álvarez-Estrada, Ramón y Calvo Padilla, María Luisa (1980) Electromagnetic scattering by an infinite inhomogeneous dielectric cylinder: New Green’s function and integral equations. Journal of Mathematical Physics, 21 (2). pp. 389-394. ISSN 0022-2488

URL Oficial: http://dx.doi.org/10.1063/1.524427


URLTipo de URL
http:\\scitation.aip.orgEditorial


Resumen

The scattering of electromagnetic waves by an infinite dielectric cylinder with variable dielectric permeability presents, in general, certain mathematical difficulties regarding the construction of rigorous solutions. We give a new divergenceless tensorGreen’s function, specially appropriate for cylindrical symmetry, and, in terms of it, present new scattering integral equations. We prove that the series for med by all successive iterations of those scattering integral equations converge under certain conditions. Suitable transformations lead to new integral equations with Hilbert–Schmidt kernels, which imply further rigorous results.


Tipo de documento:Artículo
Información Adicional:

© 1980 American Institute of Physics.

Palabras clave:Mathematical Physics
Materias:Ciencias > Física > Optica
Código ID:25963
Depositado:16 Jul 2014 11:06
Última Modificación:16 Jul 2014 11:06

Descargas en el último año

Sólo personal del repositorio: página de control del artículo